# SDR REXA2016082601653

- Difficulty date: August 26, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSTALLATION, FOUND HINGE ON UPPER STAIR PANEL ASSEMBLY BROKEN.  LOCATED AND DRILLED HINGE ON UPPER STAIR PANEL ASSEMBLY IAW SRM 51-40-11-001-001-A01.  ATTACHED HINGE ASSEMBLY TO THE UPPER STAIR PANEL IAW AMM 51-11-04-400-801-A01 STEPS A.2.
